# SDR MASA200600393

- Difficulty date: February 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 7,466 hours, 5,600 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6075 LAS - INBD SPOILERONS/INBD FLIGHT SPOILERS CAUTION MESSAGE.  MAINTENANCE RESET.  OPS CHECK GOOD.
